# SDR USAA20101117SB190

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - AFTER GEAR RETRACTION, CREW REPORTED THE NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED.  CREW ACCOMPLISHED QRH, EXTENDED THE GEAR AND OBTAINED NORMAL GEAR INDICATION OF THREE GREEN LIGHTS.  CREW LEFT THE GEAR EXTENDED PER QRH AND RETURNED TO FIELD AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NOSE LANDING GEAR LOCK SENSOR TO TARGET CLEARANCE OUT OF LIMITS.  ADJUSTED LOCK SENSOR PER MM 32-61-41.  ACCOMPLISHED RETRACTION/EXTENSION ADJUSTMENT TEST PER MM 32-33-00.  AIRCRAFT OK FOR SERVICE.
